By Topic

Simplified approach to the asymptotical stability of linear systems with interval time-varying delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
T. Li ; Key Lab. of Meas. & Control of Complex Syst. of Eng., Southeast Univ., Nanjing ; L. Guo ; L. Wu

The asymptotical stability conditions for linear systems with interval time-varying delay are presented in terms of linear matrix inequalities. The conditions are less conservative than some existing ones and turn out to be greatly simplified version of the stability result previously reported by He et al. (2007). A distinct feature of the present criteria are that they are obtained by only using a simply integral inequality and are not involved any free-weighting matrices. This feature makes the computational burden of the criteria largely reduce. Numerical example is given to verify the effectiveness of the proposed criteria.

Published in:

IET Control Theory & Applications  (Volume:3 ,  Issue: 2 )